# SDR G1IA20240903067

- Difficulty date: September 3, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N61GN
- Make and model: Beech C90A
- Aircraft serial: LJ1421
- Aircraft time: 7,204 hours, 6,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 0911
- Condition: Shorted
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF HILO, I NOTICED THE CABIN FELT WARMER THAN USUAL. I CONFIRMED THE ENVIRONMENTAL SWITCHES WERE IN THE APPROPRIATE POSITION, THEN CHECKED THE LOAD METERS WHICH WERE INDICATING THE A/C COMPRESSOR MOTOR WAS NOT OPERATING. I TOGGLED THE ENVIRONMENTAL CONTROLS, HOWEVER WAS UNABLE TO CORRECT THE FAULT. AFTER CONFIRMING THE A/C WAS INOP I SWITCHED THE ENVIRONMENTAL CONTROL TO THE OFF POSITION AND ONLY UTILIZED THE ENVIRONMENTAL BLOWER. REPLACED AC DRIVE MOTOR (INTERNALLY SHORTED). GROUND OPERATIONAL CHECK SATISFACTORY
